# SDR SIMA20161114004

- Difficulty date: November 14, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD RIVET HOLE CRACKED ON LOWER END OF FRAME 66.  REPAIRED THE FRAME IAW ERS-EM-53MR-2405.
